# SDR DALA2024091008912

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 76,299 hours, 29,112 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 6714 ESCAPE SLIDE ARMED CONDITION INDICATORS . 3R KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: REMOVED DEBRIS FROM KNUCLE KNOCKER, CKS NML. (0545716)
